Top
10
Doctor insights on: Discharge After Using Monistat 1

Share
1

1
Having yellow discharge after using monistat 1 (tioconazole). Also small droplet of blood. I also have diabetes and have had complete hysterectomy.

Having yellow discharge after using monistat 1 (tioconazole). Also small droplet of blood. I also have diabetes and have had complete hysterectomy.

It sounds like: You may still have an infection. Whether that is from yeast or bacteria is hard to determine without proper examination. Please see a healthcare provider for diagnosis and treatment. Thanks for trusting in HealthTap. ...Read more

Discharge (Definition)

Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more


2

2
Is white clumpy discharge normal 4 days after using Monistat 1 (tioconazole)?

Is white clumpy discharge normal 4 days after using Monistat 1 (tioconazole)?

It can be: The cream used to cure the yeast infection is designed to stick around for a while, because you get a much higher dose of medication at once rather than smaller amounts over a longer period of time. It still takes a full 7 days for your body to recover. Some women even have irritation due to the medication that can slow healing, even after the infection is controlled. If not better in a week, C MD ...Read more

3

3
After using monistat 1 (tioconazole) the night before, I woke up with my underwear soaked with a clear discharge. Should I be alarmed?

After using monistat 1 (tioconazole) the night before, I woke up with my underwear soaked with a clear discharge. Should I be alarmed?

Other infection?: It could just be the yeast cream liquifying and coming out. However, it's also possible you have something other than yeast. The main yeast symptom is itching and irritation, not discharge. If you have unexplained vaginal discharge, other infections (especially STDs) are likely. If any doubt at all, see a doctor or clinic ASAP. Good luck! ...Read more

7

7
I used monistat 1 ovule. Now have a redish pink tissue like discharge with the cream. Wondering if I can I use a duesche to clear the discharge faster?

I used monistat 1 ovule. Now have a redish pink tissue like discharge with the cream. Wondering if I can I use a duesche to clear the discharge faster?

Don't douche!: You probably have something other than yeast; or you yeast plus something else. Yeast causes little vaginal discharge, white and thick, not colored. Discharge like yours suggests another infection, like an STD (gonorrhea, chlamydia, trichomonas). Vaginal douching always is unhealthy and especially dangerous in presence of STD or other infection (flushes infection into uterus and tubes). ...Read more

8

8
After Monistat 1 (tioconazole) having yellow discharge?

Need more info: What symptoms did you have prior to using Monistat. What symptoms, if any do you still have. Your yellow discharge could be due to persistent yeast, the Monistat, another infection, or just normal discharge, depending on what associated symptoms and other risk factors (ie, diabetes, unprotected/high-risk sex, douching) you have. Please provide more information. Take Care! ...Read more

See 1 more doctor answer
9

9
If i've taking Monistat 1 (tioconazole) && duplican && i still have a discharge what is going on? Is this an std?

If i've taking Monistat 1 (tioconazole) && duplican && i still have a discharge what is going on?  Is this an std?

Get checked : There are many causes of vaginal discharge other than yeast infections. If yeast medication is not working in this likely is not a yeast infection. Schedule a visit to get tested for stds as well as bacterial vaginosis. Then the doctor can find the appropriate treatment to help you. ...Read more

10

10
Is thicker discharge a normal side effects to monistat-1 or allergic reaction?

Is thicker discharge a normal side effects to monistat-1 or allergic reaction?

Not allergy possibly: If it was an allergic reaction to monistat, the discharge would have been probably thinner, and more in quantity and would have had more itching. The medication probably is helping the condition getting better. ...Read more

Dr. Ravi Chand
102 doctors shared insights

Monistat 1 (Definition)

Monistat-1 is a vaginal agent which is a kind of women's ...Read more